Asymptotics of decreasing solutions of coupled p-Laplacian systems in the framework of regular variation
Result description
Under the assumption that the coefficients are regularly varying functions, existence and asymptotic form of strongly decreasing solutions is here studied for a system of two coupled nonlinear second order equations of Emden-Fowler type, satisfying a subhomogeneity condition. Several examples of application of the main result and a comparison with existing literature complete the paper.
Keywords
decreasing solutionquasilinear systemEmden-Fowler systemLane-Emden systemregular variation
The result's identifiers
Result code in IS VaVaI
Alternative codes found
RIV/00216224:14410/14:00073648
Result on the web
DOI - Digital Object Identifier
Alternative languages
Result language
angličtina
Original language name
Asymptotics of decreasing solutions of coupled p-Laplacian systems in the framework of regular variation
Original language description
Under the assumption that the coefficients are regularly varying functions, existence and asymptotic form of strongly decreasing solutions is here studied for a system of two coupled nonlinear second order equations of Emden-Fowler type, satisfying a subhomogeneity condition. Several examples of application of the main result and a comparison with existing literature complete the paper.
Czech name
—
Czech description
—
Classification
Type
Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)
CEP classification
BA - General mathematics
OECD FORD branch
—
Result continuities
Project
GAP201/10/1032: Difference equations and dynamic equations on time scales III
Continuities
I - Institucionalni podpora na dlouhodoby koncepcni rozvoj vyzkumne organizace
Others
Publication year
2014
Confidentiality
S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů
Data specific for result type
Name of the periodical
Annali di Matematica Pura ed Applicata
ISSN
0373-3114
e-ISSN
—
Volume of the periodical
193
Issue of the periodical within the volume
3
Country of publishing house
DE - GERMANY
Number of pages
22
Pages from-to
837-858
UT code for WoS article
000336384600010
EID of the result in the Scopus database
—
Basic information
Result type
Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)
CEP
BA - General mathematics
Year of implementation
2014